Publications

Export 62 results:
[ Author(Asc)] Title Type Year
Filters: Author is Andrew M. Childs  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
C
A. M. Childs and Goldstone, J., Spatial search and the Dirac equation, Physical Review A, vol. 70, no. 4, 2004.
A. M. Childs, Leung, D. W., and Lo, H. - K., Two-way quantum communication channels, International Journal of Quantum Information, vol. 04, no. 01, pp. 63 - 83, 2006.
A. M. Childs and Kothari, R., Quantum query complexity of minor-closed graph properties, Proc. 28th Symposium on Theoretical Aspects of Computer Science (STACS 2011), Leibniz International Proceedings in Informatics, vol. 9, pp. 661-672, 2011.
A. M. Childs, van Dam, W., Hung, S. - H., and Shparlinski, I. E., Optimal quantum algorithm for polynomial interpolation, 43rd International Colloquium on Automata, Languages, and Programming (ICALP 2016), vol. 55, p. 16:1--16:13, 2016.
A. M. Childs and Wang, D., Can graph properties have exponential quantum speedup?, 2020.
A. M. Childs, Gosset, D., and Webb, Z., Complexity of the XY antiferromagnet at fixed magnetization, Quantum Information and Computation, vol. 16, no. 1-2, pp. 1-18, 2016.
A. M. Childs, Farhi, E., and Gutmann, S., An example of the difference between quantum and classical random walks, Quantum Information Processing, vol. 1, no. 1/2, pp. 35 - 43, 2001.
A. M. Childs, Leung, D., Mancinska, L., and Ozols, M., Interpolatability distinguishes LOCC from separable von Neumann measurements, Journal of Mathematical Physics, vol. 54, no. 11, p. 112204, 2013.
A. M. Childs and van Dam, W., Quantum algorithms for algebraic problems, Reviews of Modern Physics, vol. 82, no. 1, pp. 1 - 52, 2010.
A. M. Childs, Schulman, L. J., and Vazirani, U. V., Quantum algorithms for hidden nonlinear structures, 2007.
A. M. Childs, Maslov, D., Nam, Y., Ross, N. J., and Su, Y., Toward the first quantum simulation with quantum speedup, Proceedings of the National Academy of Sciences, vol. 115 , pp. 9456-9461, 2018.
A. M. Childs and Gosset, D., Levinson's theorem for graphs II, Journal of Mathematical Physics, vol. 53, no. 10, p. 102207, 2012.